# SDR ASOA2015031912431

- Difficulty date: March 2, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,738 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD, LT SIDE, 3RD FROM BOTTOM INTERCOSTAL CLIP CRACKED, FROM INTERCOSTAL TO FUSELAGE, 601R36008-141.  REMOVED INTERCOSTAL AT STR14 AND STR LT SIDE ON AFT PRESSURE BULKHEAD FOR FOM IAW SRM 51-42-06.  INSTALLED INTERCOSTALS AT STR14 & 15 LT SIDE ON AFT PRESSURE BULKHEAD IAW SRM 51-42-00.  REMOVED AFT PRESSURE BULKHEAD LT SIDE 3RD FROM BOTTOM INTERCOSTAL CLIP IAW SRM 51-42-21.  INSTALLED INTERCOSTAL LT SIDE 3RD FROM BOTTOM IAW SRM 51-42-21.
